- 4 day and night treatments
- Relives aches and pains
- Aids in reducing catarrh
Specialized day and night cold and flu treatment.
Benylin day and night tablets are a form of treatment for the symptoms of cold and flu. These tablets provide relief during the day and at night. This is done thanks to the two different types of a tablet that come in this pack. The two different tablets loo different and have different active ingredients.
The day tablets, which are shaped similar to a capsule and is white, contain two active ingredients, which are: Paracetamol and Pseudoephedrine. Paracetamol is a painkiller that is commonly found in many different types of medication. As well as reducing pain, paracetamol also helps to reduce a fever. Pseudoephedrine is a decongestant which works to unblock a stuffy nose.
The night tablets are circular and are blue. These tablets also contain two active ingredients, but differ to the day tablets. The active ingredients in the night tablets are: Paracetamol and Diphenhydramine. Diphenhydramine is an antihistamine that works to aid in relieving catarrh, which is a condition where mucus builds up in the nose.
Features of Benylin Day & Night Tablets
- Paracetamol, Diphenhydramine and Pseudoephedrine
- Helps clear head and nose
- Relieves aches and pains
- Clears catarrh, and so aids restful sleep
- Reduces temperature
- Specialized day and night tablets
- 16 tablets (4 night 12 day)
- Children of 12 years and over
Warnings and cautions
- Keep out of the sight and reach of children
- Not suitable for those under 12 years
- For oral use only
- Please read the enclosed leaflet carefully before use
How to use
Adults and children over 12 years:
- Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night).
- Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day
Night time tablets (4 blue) each containing:
Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg.
Day time tablets (12 White) each containing:
Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £2.99 for orders up to £30
- Delivered in 3-5 working days
- Free on orders over £60
- £4.99 on orders up to £60
- Delivered Next Day if ordered before 8pm Monday to Friday
- Delivered Monday if ordered after 8pm Friday - 12pm Sunday
- Delivered Tuesday if ordered after 12pm on Sunday
- Not available in the Channel Islands
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here